Global existence of small amplitude solutions to nonlinear klein‐gordon equations in four space‐time dimensions

Research output: Contribution to journalArticle

144 Scopus citations
Original languageEnglish (US)
Pages (from-to)631-641
Number of pages11
JournalCommunications on Pure and Applied Mathematics
Volume38
Issue number5
DOIs
StatePublished - Sep 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence of small amplitude solutions to nonlinear klein‐gordon equations in four space‐time dimensions'. Together they form a unique fingerprint.

  • Cite this